International Journal of Theoretical and Applied Mathematics

Volume 4, Issue 2, April 2018

  • Comparison of Some Iterative Methods of Solving Nonlinear Equations

    Okorie Charity Ebelechukwu, Ben Obakpo Johnson, Ali Inalegwu Michael, Akuji Terhemba Fidelis

    Issue: Volume 4, Issue 2, April 2018
    Pages: 22-28
    Received: 23 December 2017
    Accepted: 15 May 2018
    Published: 26 July 2018
    Abstract: This work focuses on nonlinear equation (x) = 0, it is noted that no or little attention is given to nonlinear equations. The purpose of this work is to determine the best method of solving nonlinear equations. The work outlined four methods of solving nonlinear equations. Unlike linear equations, most nonlinear equations cannot be solved in finite... Show More